Cortizone Shot

Discussion in 'Fibromyalgia Main Forum' started by granmama, Nov 25, 2002.

  1. granmama

    granmama New Member

    Today, I got one heck of an OUCH! I never knew that the injection would hurt so much. It was weird, like something touching the bones in my knee. Could it have been the cortizone or the needle?
    They advised me to use ice in the event that when the knee wakes up it might start hurting. So far, it has been 5 hours and no pain.

    The MRI showed mild degeneration and did not require surgery. My orthopedic said that I had tough tissue going in and that could have been the cause of the pain. According to the doc, where he put the injection was an ideal location.
    Do you suppose the tough tissue was due to FIBRO?
    I wanted him to do the other knee, but after the first injection, I said no, I don't want it in the other knee!!

    What a day!

    granmama
  2. granmama

    granmama New Member

    Today, I got one heck of an OUCH! I never knew that the injection would hurt so much. It was weird, like something touching the bones in my knee. Could it have been the cortizone or the needle?
    They advised me to use ice in the event that when the knee wakes up it might start hurting. So far, it has been 5 hours and no pain.

    The MRI showed mild degeneration and did not require surgery. My orthopedic said that I had tough tissue going in and that could have been the cause of the pain. According to the doc, where he put the injection was an ideal location.
    Do you suppose the tough tissue was due to FIBRO?
    I wanted him to do the other knee, but after the first injection, I said no, I don't want it in the other knee!!

    What a day!

    granmama
  3. honey

    honey New Member

    Hi Granmama

    Yes those cortizone shots sure do hurt. I've had a few in my shoulder and I swear I'm not going back there again. It hurt like a bit*h and didn't do any thing at all for the pain, sorry it did make it worse for a few days.
    Yes that tissue can be pretty tough and to answer your question could it be the fibro I would say yes. This fibro does many things to our poor bodies so it wouldn't surprise me one bit. Please do rest a bit take good care of yourself and if the pain does start do the ice thing it does help some.
    Hoping the cortizone shot works for your knee and if it does think about having the other one done, weigh up the pro's and cons. Do let us know how you are getting on.

    Wishing you pain free and happy days

    Love
    Lyn
  4. granmama

    granmama New Member

    Thank you for your comforting words.
    I woke up this morning and my knee is a little sore, but it was great last night....pain free...ahhhhhhh!!

    granmama

  5. azcrum

    azcrum New Member

    in my ankle because of tendinitis. In the shot was some novacaine and when it wore off, it hurt like h@#*!!! I called the dr the next day and he called in Darvcet for me. It really hurt. But 8 weeks later, my ankle is better. I often wondered if it was due to my fibro cause we couldn't figure out why I had it to begin with. Good luck with your knee.